EconPapers    
Economics at your fingertips  
 

Pseudo-Einstein real hypersurfaces in the complex quadric

Young Jin Suh

Mathematische Nachrichten, 2017, vol. 290, issue 11-12, 1884-1904

Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1002/mana.v290.11-12 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:290:y:2017:i:11-12:p:1884-1904

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X

Access Statistics for this article

Mathematische Nachrichten is currently edited by Robert Denk

More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathna:v:290:y:2017:i:11-12:p:1884-1904